# SDR UPS97221982

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493513
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI CRACK IN STRINGER 9R AT FRAME 400 MARKED.  REMOVED FASTENERS, STOP DRILLED CRACK AND VERIFIED CONTAINMENT, FABRICATED AND INSTALLED PARTS IAW SRM 53-10-2, MM 51-20-21, 53-10-3.
